RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 533–534 (Mi de7124)  

Short Communications

Asymptotics of the spectral function of an ordinary differential operator

V. V. Dubrovskii

Mozyr Pedagogical Institute named after N. K. Krupskoi

Full text: PDF file (207 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.983.28
Received: 15.02.1986

Citation: V. V. Dubrovskii, “Asymptotics of the spectral function of an ordinary differential operator”, Differ. Uravn., 26:3 (1990), 533–534

Citation in format AMSBIB
\Bibitem{Dub90}
\by V.~V.~Dubrovskii
\paper Asymptotics of the spectral function of an ordinary differential operator
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 533--534
\mathnet{http://mi.mathnet.ru/de7124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053783}
\zmath{https://zbmath.org/?q=an:0735.47028}


Linking options:
  • http://mi.mathnet.ru/eng/de7124
  • http://mi.mathnet.ru/eng/de/v26/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019